Q. Why do I feel lethargic and tired?

Answered by
Dr. Saumya Mittal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 07, 2018

Hi doctor,

I feel lethargic, tired and lost a few kilograms of weight. I had an HCP test done. I want you to see it and help me.

#

Hi,

Welcome to icliniq.com.

I have read your message. From the report (attachment removed to protect patient identity), I feel significant are as follows.

  • You have uncontrolled diabetes. At age of 30, it is likely to be type 1 diabetes and you need to start Insulin injection. Meet a local diabetes specialist for insulin control. A brief period of admission to a hospital is advisable.
  • Your lipid profile is grossly deranged. I suggest you a combination of Atorvastatin and Fenofibrate (Atocor-F). You need to start with daily exercise along with low fat and low carbohydrate diet as soon as possible.
  • Your vitamin D is very low. I suggest Calcirol sachet once a week for 6 weeks with Shelcal 500 twice a day.
  • Your hemoglobin is high. Ideally, it should be maximum 16. Make sure that you are well hydrated always.
  • I suggest you get echocardiography, CV Doppler, ultrasound of the abdomen and blood pressure. Get the above tests done and report to me.

Revert back with the reports to a diabetologist online --> https://www.icliniq.com/ask-a-doctor-online/diabetologist


Was this answer helpful?

 | 

Related Questions:
Can vitamin B12 deficiency result in unbalancing while walking?

I consulted a doctor and he told me that it was due to vitamin B12 deficiency and also prescribed me few shots of Vitcofol ... My vitamin B12 was found to be 507 pg/ml ...   Read full

My husband had Losar Beta H twice by mistake. Will it cause any side effect?

.. worry. He can have Storvas (Atorvastatin) now. But, he should not repeat this mistake again. Ask him to take Losar Beta H (combination of Losartan, Atenolol and Hydrochlorothiazide) at a specific time in a day keeping it in a separate pill box. Ju...   Read full

My vitamin B12 is high. How can I lower it?

Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high ... Kindly mention whether you have taken any vitamin B12 supplement or tablet or injection ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I want to know about my overall health check up report. Please suggest.

Query: Hi doctor, I am 38 years old. I got my blood test done for an overall health checkup. I am attaching my reports. I can see my heart and cardiology reports are not good. Can you please tell me whether there is anything abnormal?  Read Full »

Please suggest ways to reduce the higher values in the blood report.

Query: Hi doctor, I am suffering from stomach bloating and gastric problem. I had a blood test and the report is as below. Total cholesterol 208 mg/dL, triglyceride 253 mg/dL, HDL 38 mg/dL, LDL 119 mg/dL, SGOT (AST) 63 U/L, SGPT (ALT) ...  Read Full »

Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine?

Query: Hello, Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine? Do I have any nerve disorder?  Read Full »

Also Read


Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Diabetologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.